MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30210
Medical Device Problem Codes Entrapment of Device (1212); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior communicating artery (acom) aneurysm treatment procedure, the physician delivered the subject stent through a microcatheter.Upon deployment it appeared that the distal end of the subject stent did not open.The physician continued to deploy the subject stent and the proximal end opened in the a1 segment.The distal end of the subject stent did not open.The physician encountered resistance when attempting to withdraw the stent delivery wire (sdw) but the sdw felt stuck in the distal segment of the subject stent.After further attempts to pull/ remove the sdw, it was successfully removed.The physician advanced a guidewire and a microcatheter to the distal end of the subject stent.When the microcatheter reached the distal end of the subject stent, the distal end sprung open and fully apposed.The procedure was completed successfully with no clinical consequences reported to the patient.The patient¿s condition was stable and was discharged from the hospital the next day.
 
Additional Manufacturer Narrative
H3 other text: the device is not available to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was unable to be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable will be assigned to the reported defects ¿stent failed/unable to open¿ and ¿sdw stuck in stent.¿.

Brand Name
NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17265499
Report Number3008881809-2023-00339
Device Sequence Number14942353
Product Code NJE
UDI-Device Identifier07613327382211
UDI-Public07613327382211
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM003UZAS30210
Device Catalogue NumberM003UZAS30210
Device Lot Number23914953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICROCATHETER (MEDTRONIC); SYNCHRO GUIDEWIRE (STRYKER)
Patient SexUnknown